# SDR CALA9801497

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 392492
- Condition: Leaking
- Location: Rt Antiskid
- Part time: 29,230 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE RT HYDRAULIC SYSTEM QUANTITY DECREASED DURING CLIMBOUT.  QRH PROCEDURES WERE FOLLOWED FOR HYDRAULIC QUANTITY LOSS AND ALTERNATE GEAR EXTENSION WAS USED FOR RETURN TO MCO WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT INBOARD ANTI-SKID DUAL CONTROL VALVE LEAKING.  THE ANTI-SKID DUAL CONTROL VALVE WAS REMOVED AND REPLACED IAW MM 32-43-03, PAGE 202A.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
